MAUDE Adverse Event Report: ARTHREX, INC. COMPR FT SCRW,2.5 MICRO,30MM LGTH; SCREW, FIXATION, BONE

ARTHREX, INC. COMPR FT SCRW,2.5 MICRO,30MM LGTH; SCREW, FIXATION, BONE
Model Number COMPR FT SCRW,2.5 MICRO,30MM LGTH
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device is expected but has not returned for evaluation.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a hand procedure, the tip of the driver, ar-8737-37 broke off into the ar-8725-30h upon implantation.Despite varying attempts, the tip of the driver could not be removed and the portion of the screw that was remaining outside of distal phalanx was cut off with wire cutter.A second surgery is not necessary in this case.Additional information obtained: the case was an ip fusion.The case was completed with the surgeon cutting off the remaining distal end of the screw that was still outside of the phalanx.X-rays were taken, however, rep does not have copies of these.She will reach out to the surgery center to see if she can get a copy.

Brand Name
COMPR FT SCRW,2.5 MICRO,30MM LGTH
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7693336
Report Number1220246-2018-00554
Device Sequence Number1121147
Product Code HWC
UDI-Device Identifier00888867126930
UDI-Public00888867126930
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCOMPR FT SCRW,2.5 MICRO,30MM LGTH
Device Catalogue NumberAR-8725-30H
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2018
Initial Report FDA Received Date07/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AR-8737-30H, HEX DRIVER
Outcome Attributed to Adverse Event Other;